MathSciNet Relay Station
MathSciNet bibliographic data
MR2041187 (2005g:65112) 65L06 (34K28 65L20)
Liu, M. Z.; Song, M. H.; Yang, Z. W. Stability of Runge-Kutta methods in the numerical solution of equation $u'(t)=au(t)+a\sb 0u([t])$. J. Comput. Appl. Math. 166 (2004), no. 2, 361–370.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement